# SDR USAA2014062600018

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,898 hours, 16,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK SURFACE DAMAGE ON TOP FWD END OF FLOOR PANEL 222CF BETWEEN FRAME 12 TO 16, STRINGER 23R, Z-500 & BETWEEN Y=0 TO -Y1497.  REPLACED FLOOR PANEL 222CF IAW 9701, REVISION G.
